By cynthiakelly Latest Reply 2011-02-08 17:45:09 -0600
Started 2011-01-25 09:56:22 -0600

can difibulators cause you not to get arroused and stay that way to please your partner? what can you use to help that beyond cealis or others like that since they caost so much.

Tags: defibulators

3 replies

HeartHawk 2011-01-26 00:45:15 -0600 Report


I think that fear of getting a "shock" can often put a damper on arousal. Here is a good article to review.

As far as Cialis and other drugs these typicall endogenous nitric oxide promoters and you can get a similar effect from the supplement l-arginine (often called the" poor man's Viagra"). I would talk to a doc about it first though as there has been some conflicting studies regarding l-arginine.


cynthiakelly 2011-01-26 05:43:09 -0600 Report

i am not scared about getting a shock cause i have had it in almost 2 years now. it juist seems that it got worse after and even 10 mg of cialis does not do the job and i can not afoard to have a pump put inside either at the cost of 3 grand i am 50 this year and it does bother me about it to figure out ways to satify my wife

rosiern 2011-02-08 17:45:09 -0600 Report

Have you discussed your problem with your physician? It could possibly be a side effect of a medication you are on. It is also possible because of the blood supply not being sufficient. Your physician might suggest seeing a urologist for consultation. Good luck!

Next Discussion: feet »